Alert archive / Idaho / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 54, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jul 14, 2004, 2:48 PM MDT for Bannock County, Idaho. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2004, 2:48 PM MDT (20:48 UTC)
- Expired
- Jul 14, 2004, 3:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Pocatello, ID
- Area
- Counties, with a storm outline in the text
County Bannock County, ID
The radar
The Pocatello radar (KSFX), 61 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:45 AM MDT, 11 hours 3 minutes earlier.
Area forecast discussion, Jul 14, 3:45 AM MDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 345 AM MDT WED JUL 14 2004 .DISCUSSION... SOME CLOUDINESS LINGERING LOCALLY OVER THE SOUTHERN AND EASTERN PARTS OF THE FORECAST AREA THIS MORNING. MOST OF THE INSTABILITY IS ASSOCIATED WITH THESE CLOUDS...AND CONDITIONS ACTUALLY GET MORE STABLE IN THE MID TO LATE AFTERNOON TODAY. ALSO...IN SOMETHING OF A SWITCH FROM YOUR NORMAL COLD FRONTAL SWEEP FROM THE WEST...THE POPS ARE HIGHER TO THE SOUTH AND EAST WITH NEAR ZERO POP FOR THE COMMONLY WETTER ISLAND PARK AREA. FOR THU AFTERNOON AND EVE...PATTERN REVERTS TO MORE COMMON EASTERN/HIGH ELEVATIONS HAVING THE HIGHER POP. NORTHWEST CORNER INCLUDING KSNT AND KLLJ REMAIN SURPRISINGLY STABLE IN THE MESOETA GUIDANCE. WHICH IS WHY I AM IN DISAGREEMENT WITH THE AMOUNT OF MOISTURE IN THE MESO-ETA...INDICATING ABUNDANT CLOUDINESS. HAVE BIASED CLOUD COVER DRIER MAINLY FOR THIS AFTERNOON...TON...AND TUE. LITTLE CHANGE TO EXTENDED...DAY 3 TO DAY 8. HIGH LINGERS FOR FIRST COUPLE OF DAYS OVER THE SOUTHWEST U.S. THEN UPPER LEVEL TROF BREAKS IT DOWN WITH BEST CHANCE OF PRECIPITATION SUN AND MON. COULD BRING SOME WINDS WITH A COLD FRONT AS WELL. MESSICK && .PIH WATCHES/WARNING/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 14, 5:00 AM MDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT WED JUL 14 2004 IDZ017>023-031-032-151200- EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION- SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- 500 AM MDT WED JUL 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND AND HEAVY RAIN REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
Nearby
Severe Thunderstorm Warnings in Idaho, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.